Congratulations on getting your blood sugar in better control. i am unfamiliar with all the different diabetes oral medication, being a type 1 diabetic. The blurry vision you are experiencing may be a side effect of the medication, most medications have side effects that affect some of the people who take it. You may want to contact your physician about this and see what he proposes to do. He could change your medication as there are many meds for type 2's.
The tingling in your fingers may be from the diabetes as the most common complication of diabetes is nerve damage, and it normally effects the legs and arms first. So to prevent further complications the recommended advice is to keep the blood sugar as close to normal as possible. This is normally requiring a bit of work on the part of the diabetic. Good luck, bret
I'm type 1, but had the same experience during the first two months when I started getting my blood glucose in near-normal range. After a couple of months, though, my vision returned to its previous prescription almost exactly.